By Topic

Analysis of coupled nonuniform transmission lines using Taylor's series expansion

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
M. Khalaj-Amirhosseini ; Coll. of Electr. Eng., Iran Univ. of Sci. & Technol., Tehran, Iran

A new method is introduced for the frequency domain analysis of arbitrarily loaded lossy and dispersive nonuniform coupled transmission lines. We assume that the per-unit-length matrices are known and can be expressed by a converged Taylor's series. All known per-unit-length matrices, as well as the voltages and currents, are expanded in Taylor's series. The solutions of voltages and currents are obtained after finding the unknown coefficients of the series. The validity of the method is verified using the analysis of some special kinds of coupled lines

Published in:

IEEE Transactions on Electromagnetic Compatibility  (Volume:48 ,  Issue: 3 )